Show simple item record

dc.contributor.authorZhang, Xinguang
dc.contributor.authorMao, C.
dc.contributor.authorLiu, Lishan
dc.contributor.authorWu, Yong Hong
dc.identifier.citationZhang, X. and Mao, C. and Liu, L. and Wu, Y.H. 2017. Exact Iterative Solution for an Abstract Fractional Dynamic System Model for Bioprocess. Qualitative Theory of Dynamical Systems. 16 (1): pp. 205-222.

In this paper, we study a singular nonlocal fractional dynamic system arising in the abstract model for bioprocess. Conditions for the exact iterative solution to the problem are established, followed by development of an iterative technique for generating approximate solution to the problem. The iterative technique has been proved to give sequences converging uniformly to the exact solution, and formulate for estimation of the approximation error and the convergence rate have been derived. An example is also given in the paper to demonstrate the application of our theoretical results.

dc.titleExact Iterative Solution for an Abstract Fractional Dynamic System Model for Bioprocess
dc.typeJournal Article
dcterms.source.titleQualitative Theory of Dynamical Systems
curtin.departmentDepartment of Mathematics and Statistics
curtin.accessStatusFulltext not available

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record